MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Synovitis (2094)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4) medical records ad 27 aug 2021 were reviewed.On (b)(6) 2016, the patient had a right total knee arthroplasty to address end-stage osteoarthritis, mainly involving patellofemoral joint.Depuy components, including depuy patella and depuy cement x2 were utilized during this procedure.On (b)(6) 2021, the patient had a revision right total arthroplasty to address aseptic loosening.The femoral, tibial tray, insert, and patella were revised.The patient was negative for infection.During the procedure the surgeon observed moderate amount of synovitis as well as scar tissue.The insert showed no significant wear but was revised.The tibial tray was loose at the implant to cement interface.The femoral component was not loose to palpitation, but fairly quickly loosened after using a saw blade and osteotomes.The preoperative bone scan results showed the patella as loose.The patella was removed for concerns of loosening, but no loosening was noted during the procedure.Competitor components were implanted, including competitor patella and competitor cement x3.Doi: (b)(6) 2016, dor: (b)(6) 2021 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All photographs were reviewed and from the event information received, it was not possible to determine the relationship of the device to the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM RT SZ 6 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12489537
Report Number1818910-2021-20432
Device Sequence Number4264897
Product Code JWH
UDI-Device Identifier10603295041290
UDI-Public10603295041290
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number1504-00-226
Device Catalogue Number150400226
Device Lot NumberC71748
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 NAR CEM; ATTUNE CR RP INSRT SZ 6 5MM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; ATTUNE CR FEM RT SZ 6 NAR CEM; ATTUNE CR RP INSRT SZ 6 5MM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR